# SDR SWIA2021091361064

- Difficulty date: July 2, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 510009
- Condition: Leaking
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

* RH ELEVATOR PCU #2 LEAK    (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED RH ELEVATOR PCU #2 WITH SERVICEABLE UNIT.  REF CRJ900 AMM 27-33-01-000-801-A01 AND 27-33-01-400-801-A01.  OPS TESTS AND LEAK CHECK GOOD.  COMPLIED WITH SKYWEST TASK CARD 27-320-1003-SKY.
